BibTeX record journals/cominfsys/DuncanP15

download as .bib file

@article{DBLP:journals/cominfsys/DuncanP15,
  author       = {Tyrone E. Duncan and
                  Bozenna Pasik{-}Duncan},
  title        = {Some solvable stochastic differential games in {\textdollar}SU(3){\textdollar}},
  journal      = {Commun. Inf. Syst.},
  volume       = {15},
  number       = {4},
  pages        = {477--487},
  year         = {2015},
  url          = {https://doi.org/10.4310/cis.2015.v15.n4.a3},
  doi          = {10.4310/CIS.2015.V15.N4.A3},
  timestamp    = {Wed, 16 Sep 2020 15:28:13 +0200},
  biburl       = {https://dblp.org/rec/journals/cominfsys/DuncanP15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}